Vol. 7, Issue 1, June 2012

Applications and Applied Mathematics

An International Journal (AAM)
ISSN: 1932-9466


Aliakbar Montazer Haghighi, Ph. D.
Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225,
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088

Editorial Board

Associate Editor:
Associate Editor:
Assistant Editor:
Dr. Dimitar P. Michev Dr. Jian-ao Lian
dimichev@pvamu.edu jilian@pvamu.edu

Vol. 7, Issue 1 (June 2012)
                                                                                 pp. 1 – 487


(1) M. Shakil and M. Ahsanullah
Distributional Properties of Record Values of the Ratio of Independent Exponential and Gamma Random Variables, 1 – 21
PDF Document

(2) Toufik Mansour, Mark Shattuck and Chunwei Song
q-Analogs of Identities Involving Harmonic Numbers and Binomial Coefficients, 22 – 36
PDF Document

(3) V.P. Srivastava, Mala Tandon and Rupesh K. Srivastav
A Macroscopic Two-Phase Blood Flow through a Bell Shaped Stenosis in an Artery with Permeable Wall, 37 – 51
PDF Document

(4) R. Pourgholi, M. Abtahi and A. Saeedi
A Duhamel Integral Based Approach to Identify an Unknown Radiation Term in a Heat Equation with Non-linear Boundary Condition, 52 – 70
PDF Document

(5) Mashaallah Mashinchi and Ghader Khaledi
On Lattice Structure of the Probability Functions on L*, 71 – 98
PDF Document

(6)R. Sivaraj, B. Rushi Kumar and J. Prakash
MHD Mixed Convective Flow of Viscoelastic and Viscous Fluids in a Vertical Porous Channel, 99 – 116
PDF Document

(7) N.Taghizadeh, M.Mirzazadeh and A. Samiei Paghaleh
The First Integral Method to Nonlinear Partial Differential Equations, 117 – 132
PDF Document

(8)Jeong-Mi Yoon, Shishen Xie and Volodymyr Hrynkiv
Two Numerical Algorithms for Solving a Partial Integro-Differential Equation with a Weakly Singular Kernel, 133 – 141
PDF Document

(9)Pardeep Kumar and Hari Mohan
Hydromagnetic Instability of Streaming Viscoelastic Fluids Through Porous Media, 142 – 154
PDF Document

(10) Marwan Taiseer Alquran
Applying Differential Transform Method to Nonlinear Partial Differential Equations: A Modified Approach, 155 – 163
PDF Document

(11) M. Oudadess and Y. Tsertos
Commutativity Results in Non Unital Real Topological Algebras, 164 – 174
PDF Document

(12) N. Taghizadeh, M. Mirzazadeh and S.R. Moosavi Noori
Exact Solutions of the Generalized Benjamin Equation and (3 + 1)-Dimensional Gkp Equation by the Extended Tanh Method, 175 – 187
PDF Document

(13) Deshna Loonker and P. K. Banerji
Fractional Integrals and Derivatives for Sumudu Transform on Distribution Spaces, 188 – 200
PDF Document

(14)Deniz Ucar and Yasar Bolat
Oscillation of Neutral Partial Dynamic Equations, 201 – 210
PDF Document

(15) Marwan Alquran, Roba Al-Omary and Qutaibeh Katatbeh
New Explicit Solutions for Homogeneous Kdv Equations of Third Order by Trigonometric and Hyperbolic Function Methods, 211 – 225
PDF Document

(16) Abbas Y. Al-Bayati and Ivan S. Latif
A New CG-Algorithm with Self-Scaling VM-Update for Unconstraint Optimization, 226 – 247
PDF Document

(17) S. K. Kango and Vikram Sing
Thermal Instability of Rivlin-Ericksen Elastico-Viscous Rotating Fluid in Porous Medium in Hydromagnetics, 248 – 260
PDF Document

(18) Elyas Shivanian, Mahdi Keshtkar and Esmaile Khorram
Geometric Programming Subject to System of Fuzzy Relation Inequalities, 262 – 282
PDF Document

(19) M. M. Khader
Introducing an Efficient Modification of the Variational Iteration Method by Using Chebyshev Polynomials, 283 – 299
PDF Document

(20) T. K. Kar and Prasanta Kumar Mondal
A Mathematical Study on the Dynamics of an Eco-Epidemiological Model in the Presence of Delay, 300 – 333
PDF Document

(21)Suparna Das and S. Chakraverty
Numerical Solution of Interval and Fuzzy System of Linear Equations, 334 – 356
PDF Document

(22) H. Jafari, M. Ahmadi, and S. Sadeghi
Solving Singular Boundary Value Problems Using Daftardar-Jafari Method, 357 – 364
PDF Document

(23) Satish Kumar and Arun Choudhary
Coding Theorems on a Non-Additive Generalized Entropy of Havrda-Charvat And Tsallis, 365 – 373
PDF Document

(24) H. Saberi Najafi, S. R. Mirshafaei and E. Arsanjani Toroqi
An Approximate Solution of the Mathieu Fractional Equation by Using the Generalized Differential Transform Method (Gdtm), 374 – 384
PDF Document

(25) Haneen Talal Jasim, Abdul Ghafoor Jasim Salim and Kais Ismail Ibraheem
A Novel Algorithm to Forecast Enrollment Based on Fuzzy Time Series, 385 – 397
PDF Document

(26) Y. Sayyari and M.R. Molaei
Distal Fuzzy Dynamical Systems, 398 – 405
PDF Document

(27) Manju Agarwal & Vinay Verma
Modeling and Analysis of the Spread of an Infectious Disease Cholera with Environmental Fluctuations, 405 – 425
PDF Document

(28) Ram Naresh and Surabhi Pandey
Modeling the Effect of Environmental Factors on the Spread of Bacterial Disease in an Economically Structured Population, 425 – 454
PDF Document

(29) Prasanta K. Nandi, Ganesh C. Gorain and Samarjit Kar
Boundary Stabilization of Torsional Vibrations of a Solar Panel, 455 – 463
PDF Document

(30)Jian-ao Lian
A New Four Point Circular-Invariant Corner-Cutting Subdivision for Curve Design, 464 – 487
PDF Document

Was this information helpful? Provide Feedback or report broken links.